# SDR CALA9800050

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 996, RBL 36.  THE FLOOR SUPPORT WAS REMOVED AND A NEW FLOOR SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-10-1 AND 51-10-6.
